Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
11/18/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that implant was removed due to failure of osseointegration, approximately five and half months after the implant placement date.Oral hygiene around the implant site was moderate.Bone quality at surgical site was type 3.During the surgery, patient complained of pain; however, patient has since recovered.